# SDR AWXA200300112

- Difficulty date: February 9, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,625 hours, 49,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Out Of Rig
- Location: Mlg Select Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO PHX EN ROUTE FROM AUS AFTER LOWERING LANDING GEAR RECEIVED UNSAFE LANDING GEAR INDICATION, 3 RED OVER 3 GREEN, DECLARED EMERGENCY, LANDED WITHOUT EVENT. MAINTENANCE LUBRICATED THE LANDING GEAR HANDLE AND ADJUSTED CABLE RIG FROM THE LANDING GEAR HANDLE TO THE SELECTOR VALVE IAW BMM 32-31-0, 501.
